Results 1 to 6 of 6

Thread: miralax side effects? anyone nauseous

  1. #1

    miralax side effects? anyone nauseous

    anyone getting nauseous all the time and cant figure out why? i have been getting the weird waves of nausea since last summer, i stopped taking the constipation drug AMITIZA a couple weeks ago, thinking that was it, reverted back to miralax one time a day in the evening. still feeling nauseous and no real appetite, which for me is odd.
    i tried to think of what new meds i was taking or supplemts, the one big change has been the miralax and the senna.
    going to stop both tonight and see what happens. i was so happy with miralax too, it seemed to work so much better and much easier than trying to take colace 3 times a day.
    cauda equina

  2. #2
    Metron, I have used Mirilax for over 5 yrs now and have never had nausea from it. I stopped taking senekot about 3 months ago and just take a CVS brand comparable to colace. Seems to be working pretty good for me.

  3. #3
    as i was trying to figure out what i was doing different,i saw that nausea is the biggest bad side effect listed on rx list
    http://www.rxlist.com/cgi/generic/polyglyc_ad.htm.
    maybe i will be able to take it occasionally, i just need to get off this boat
    cauda equina

  4. #4
    Yes, I know some people get nauseated from this type of medication. Do you make sure you have food in your stomach when taking it?

    AAD

  5. #5
    hi sci nurse yes i made sure last night i took it with food,
    the thing that was bizarre is the nauseous would be the next day, , with only a dose the evening before, that is why i didnt put the two together . today i was supper nauseous at around 3pm, took the miralax last evening around 9 pm .
    i am not sure if that was the cause, but this has been going on for months.
    i also got my appetite back tonight, i haven had an appetite for quite a few weeks, which with me is very different.
    Last edited by metronycguy; 12-01-2007 at 12:12 AM.
    cauda equina

  6. #6
    my appetite really came back after stopping the miralax 2 nights ago. i realized i was having these nauseous waves since may of this year, which was after the failed colonscope, they had me taking miralx twice a day , and sometimes 4 times a day. i was thinking back than the nauseous was from impaction and bowel problems , but it may have been the miralax.
    cauda equina

Similar Threads

  1. 4 AP
    By bwolfbau in forum Cure
    Replies: 33
    Last Post: 07-01-2014, 09:01 PM
  2. Replies: 4
    Last Post: 12-09-2005, 03:46 AM
  3. Computational Methods Used to Predict Drug Side Effects
    By Max in forum Health & Science News
    Replies: 0
    Last Post: 11-06-2002, 07:55 PM
  4. Worried about side effects
    By hamilw in forum Pain
    Replies: 10
    Last Post: 09-05-2002, 09:53 AM
  5. Replies: 6
    Last Post: 06-05-2002, 06:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •